advertisement
Question
Posted by: AM | 2008/07/07

Countdown to period???

Hi Doc-I am currently on Triphasil with my next period due nxt week only. Since lst Thursday, I`ve been having slight abdominal pains, been having slight brwn/light red/pink discharge (still now)my breasts are aching on the odd occasion, my nipples and the immediate area around it have darkened and I`m constantly craving sweet stuff.

Wot cus this be?? Did and HPT on Sat and -ve...Thx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Possibly PMS. Some owmen have breakthrough bleeding on the Pill. If it is recurrent, a stronger Pill may be necessary.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: bb | 2008/07/07

Sorry to bombard in your question, just thought the doc could kill two birds with one stone..

Im on Yasmin and should be due for my period in a week yet i had the same symptoms as you, brown discharge for about 3 days and now i have my period, what could this mean!!

Reply to bb
Posted by: AM | 2008/07/07

Sowi-4got to mention, I went back on the pill mid May after being off it for about 3 months. AM

Reply to AM
Posted by: AM | 2008/07/07

More info-the spotting currently comes and goes-my last period was from 16Jun to 19 Jun-was only wipes then, not actual bleeding to use my usual protection so used pantyliners instead...Anybody....Thx

Reply to AM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement